Feeling sorry for myself so was after some advice/help. I've recently returned to work (against various medical advice) but was going mad being at home not to mention the financial strain which was starting to kick in. As usual I can't ever try and do one thing at a time so am trying to cope to working full time after being at home for a year and reducing my medications. I am that determined that asthma will not rob me of any more life I'm now seeing what I can actually manage to do.
To cut a long story short, I've been on high dose steroids for nearly 4 years which has meant all the normal side effects the worst being hormone issues. We've wanted a family which we know we can't have without help so am so cross that now we seem to have a bit of good luck things are going wrong again. I should be happy I'm back in work & coping, and more importantly have reached the top of the waiting list for nhs ivf. Why or why can't I get my steroids down without being in so much pain with cramp and exhaustion? and why now I'm back in work do I seem to be having more hospital admissions than ever before?
Not expecting answers, just feel better letting off steam on someting other than my poor husband and maybe someone could help me with the following. When trying to get off prednisolone, dose as high as 50mgs at times and as low as 4mgs once but always taking some dose since July 2005 is it normal to feel that exhausted you could sleep for England and have cramp in your calf muscles that make you want to cut your legs off? If some one could just tell me what I'm going through is 'normal' I think I'd feel happier. At the moment I'm not sure why I feel like I do and all my poor GP can do is say I'm complicated and they don't know which of my conditions is causing me to feel so bad.
Apologies for the rant, any advice gratefully recieved and hopefully things will look better tomorrow. Its my husband I feel for, I'm not the person he married and would give anyting to be able to turn the clock back.
Hope everyone else is having a better ime of it